# SDR AALA202310121963

- Difficulty date: August 1, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 63,059 hours, 38,012 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311107920100
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD CENTER POST LOWER ATTACHMENT RIGHT HAND CONTINUITY FITTING CRACKED AT FR 2 AND Y0. REPLACED CONTINUITY FITTING PER EA 346973.
